# SDR CALA2024110602803

- Difficulty date: October 10, 2024
- Submitted: November 6, 2024
- Operation: Air carrier
- Aircraft: N87513
- Make and model: Boeing 737824
- Aircraft serial: 31621
- Aircraft time: 52,292 hours, 18,469 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Part number: 182A4001
- Condition: Cracked
- Location: Zone 300
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH HORIZONTAL STABILIZER, LOWER SKIN, ONE CRACK INDICATION AT ST A 157.10, 9 INCHES IN FRONT OF REAR SPAR (REF. AAR NR 1000019416 ). N THRESHOLD 56,000 TOTAL FLIGHT CYCLE, INTERVALS 9,000 FLIGHT CY CLES, METHOS DVI AND LFEC INSPECTION IAW B737-800 SRM 55-10-01-2 R-11 PARAGRAPH 5 (A) TABLE 204.  REMOVED PREVIOUS DOUBLER, REPAIRED THE DAMAGE CRACK, AND COMBINE D OLD REPAIR LP# 7377090 WITH NEW REPAIR AT STA 157.10, 9 INCHES IN FRONT OF REAR SPAR. IAW B737-800 SRM 55-10-01-2R-11. THIS RE PAIR IS A B CATEGORY REPAIR REQUIRE REPEAT INSPECTION.
